# SDR 9JLA2013052204366

- Difficulty date: March 29, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N732AC
- Make and model: Emb EMB-505
- Aircraft serial: 50500070
- Aircraft time: 480 hours, 297 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE PAX DOOR UNLOCK INDICATION WITH MAIN CABIN DOOR LATCHED. TROUBLESHOOTING THE PAX DOOR WARNING FOUND A BROKEN WIRE BELOW AND AFT OF THE PAX DOOR FOLDING THRESHOLD STEP.  REPAIRED WIRING IAW  AMM.  FUNCTIONAL CHECKED SATISFACTORY.
